Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Can I give my 2 and half year old toddler pediasure to help increase height ?

Can I use pediasure to increase ht, and wt of my toddler Hi, Can I give my 2 and half year old toddler pediasure to help increase the rate of growth of his weight and height. He is 95 cms tall and weighs about 15 kgs. He is a picky eater. thanks.
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  910
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.pediasure is food substitute that contains variety vitamins and minerals.This used in case of your child is not taking proper diet and you are suspect something is laking.This should not be the first choice,you should be trying home based nutritious foods first and then go for this.children are always choosy in their diet,you need to guide and train them properly and you have make this effort,this will make his and yours future life easy.
wishing him good health.
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor